Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

High creatinine, blood urea levels. History of heart attack, kidney stones. Bypass surgery done. Treatment?

Hi Doctor,Good Morning,I have high levels of Creatinine & Blood Urea .As for my history I had kidney stones during the period 1962 to 1970 which passed out through urine.I had heart attack in 2000 & underwent By pass surgery in 2002.Since then i was suffering from acute Urine infection which was cured in 2004 after taking highest level of anti biotic drugs.Now i am OK but my creatinine & blood urea are high.Please advise as to what homeo medicine i should take & necessary precautions to be taken.I am 74 years old.Thanks
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Nephrologist 's  Response
I will like to tell you that Homeopathy is not the answer at this stage of the disease.
You show yourself to a Nephrologist so that a thorough check up can be done & treatment started at the earliest
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor